# SDR SWAA2022021818946

- Difficulty date: August 28, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT ATTACH 'T' FITTING CRACKED ALL THE WAY THROUGH FOR PANEL 192E. (MARKED) / REPLACED FITTING PER SRM 51-40-02.
